# SDR 01FDEA00820

- Difficulty date: October 4, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- Aircraft time: 36,319 hours, 25,368 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO 4 HOLES IN FRAME BS 700 R10. REMOVED AND REPLACED FRAME PER EA 7-5310-60521.
